On q-summation and confluence
Annales de l'Institut Fourier, Volume 59 (2009) no. 1, p. 347-392

This paper is divided in two parts. In the first part we study a convergent q-analog of the divergent Euler series, with q(0,1), and we show how the Borel sum of a generic Gevrey formal solution to a differential equation can be uniformly approximated on a convenient sector by a meromorphic solution of a corresponding q-difference equation. In the second part, we work under the assumption q(1,+). In this case, at least four different q-Borel sums of a divergent power series solution of an irregular singular analytic q-difference equations are spread in the literature: under convenient assumptions we clarify the relations among them.

Cet article est divisé en deux parties. Dans la première partie, nous étudions un q-analogue convergent de la série d’Euler, pour q]0,1[, et nous prouvons que la somme de Borel d’une série Gevrey générique, solution d’une équation différentielle, peut être approchée uniformément, sur un secteur convenable, par la solution méromorphe d’une équation aux q-différences associée. Dans la deuxième partie, nous travaillons sous l’hypothèse q]1,+[. Dans ce cas, au moins quatre notions différentes de q-sommations ont été introduites dans la littérature : nous clarifions, sous des hypothèses raisonnables, les relations entre ces notions.

DOI : https://doi.org/10.5802/aif.2433
Classification:  34M30,  39A13,  33D05
Keywords: Summation, confluence, q-difference equations, Euler series
@article{AIF_2009__59_1_347_0,
     author = {Di Vizio, Lucia and Zhang, Changgui},
     title = {On $q$-summation and confluence},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {1},
     year = {2009},
     pages = {347-392},
     doi = {10.5802/aif.2433},
     mrnumber = {2514868},
     zbl = {1175.34111},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2009__59_1_347_0}
}
Di Vizio, Lucia; Zhang, Changgui. On $q$-summation and confluence. Annales de l'Institut Fourier, Volume 59 (2009) no. 1, pp. 347-392. doi : 10.5802/aif.2433. http://www.numdam.org/item/AIF_2009__59_1_347_0/

[1] Andrew, G. E.; Askey, R.; Roy, R. Special functions, Cambridge University Press, Cambridge, Encyclopedia of Mathematics and Its Applications, Tome 71 (1999) | MR 1688958 | Zbl 0920.33001

[2] André, Y. Séries Gevrey de type arithmétique. I. Théorèmes de pureté et de dualité, Ann. of Math., Tome 151 (2000) no. 2, pp. 705-740 | Article | MR 1765707 | Zbl 1037.11049

[3] Barnes, E. W. A new development of the theory of the hypergeometric functions, Proceedings of the London Mathematical Society, Tome 6 (1908) no. 2, pp. 141-177 | Article | JFM 39.0506.01

[4] Bézivin, J.-P. Sur les équations fonctionnelles aux q-différences, Aequationes Mathematicae, Tome 43 (1992) no. 2-3, pp. 159-176 | Article | MR 1158724 | Zbl 0757.39002

[5] De Sole, A.; Kac, V. G. On integral representations of q-gamma and q-beta functions, Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Serie IX. Matematica e Applicazioni, Tome 16 (2005) no. 1, pp. 11-29 | MR 2225920 | Zbl 1225.33017 | Zbl pre05058581

[6] Di Vizio, L. Arithmetic theory of q-difference equations. The q-analogue of Grothendieck-Katz’s conjecture on p-curvatures, Inventiones Mathematicae, Tome 150 (2002) no. 3, pp. 517-578 | Article | MR 1946552 | Zbl 1023.12004

[7] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F. G. Higher transcendental functions, Robert E. Krieger Publishing Co. Inc., Melbourne, Fla. Tome I (1981) (Based on notes left by Harry Bateman) | Zbl 0542.33001

[8] Gasper, G.; Rahman, M. Basic hypergeometric series, Cambridge University Press, Cambridge, Encyclopedia of Mathematics and its Applications, Tome 35 (1990) (With a foreword by Richard Askey) | MR 1052153 | Zbl 0695.33001

[9] Loday-Richaud, M. Introduction à la multisommabilité, Gazette des Mathématiciens (1990) no. 44, pp. 41-63 | MR 1060425 | Zbl 0722.34005

[10] Loday-Richaud, M. Solutions formelles des systèmes différentiels linéaires méromorphes et sommation, Expositiones Mathematicae. International Journal, Tome 13 (1995) no. 2-3, pp. 116-162 | MR 1346200 | Zbl 0831.34002

[11] Malgrange, B. Sommation des séries divergentes, Expositiones Mathematicae. International Journal, Tome 13 (1995) no. 2-3, pp. 163-222 | MR 1346201 | Zbl 0836.40004

[12] Marotte, F.; Zhang, C. Multisommabilité des séries entières solutions formelles d’une équation aux q-différences linéaire analytique, Annales de l’Institut Fourier, Tome 50 (2000) no. 6, pp. 1859-1890 | Article | Numdam | MR 1817385 | Zbl 1063.39001

[13] Ramis, J.-P. About the growth of entire functions solutions of linear algebraic q-difference equations, Toulouse. Faculté des Sciences. Annales. Mathématiques. Série 6, Tome 1 (1992) no. 1, pp. 53-94 | Article | Numdam | MR 1191729 | Zbl 0796.39005

[14] Ramis, J.-P.; Martinet, J. Théorie de Galois différentielle et resommation, Academic Press, Comput. Math. Appl. (1990), pp. 117-214 | MR 1038060 | Zbl 0722.12007

[15] Ramis, J.-P.; Zhang, C. Développement asymptotique q-Gevrey et fonction thêta de Jacobi, C. R., Math., Tome 335 (2002) no. 11, pp. 899-902 | Article | MR 1952546 | Zbl 1025.39014

[16] Sauloy, J. Systèmes aux q-différences singuliers réguliers: classification, matrice de connexion et monodromie, Annales de l’Institut Fourier, Tome 50 (2000) no. 4, pp. 1021-1071 | Article | Numdam | MR 1799737 | Zbl 0957.05012

[17] Sauloy, J. La filtration canonique par les pentes d’un module aux q-différences (2002) no. 249 (arXiv:math.QA/0210221) | Zbl 0998.39011

[18] Sauloy, J. La filtration canonique par les pentes d’un module aux q-différences et le gradué associé, Annales de l’Institut Fourier, Tome 54 (2004) no. 1, pp. 181-210 | Article | Numdam | MR 2069126 | Zbl 1061.39013

[19] Whittaker, E. T.; Watson, G. N. A Course of Modern Analysis, Cambridge University Press, Cambridge (1988) | MR 1424469 | Zbl 0951.30002

[20] Zhang, C. Développements asymptotiques q-Gevrey et séries Gq-sommables, Annales de l’Institut Fourier, Tome 49 (1999) no. 1, pp. 227-261 | Article | Numdam | MR 1688144 | Zbl 0974.39009

[21] Zhang, C. Transformations de q-Borel-Laplace au moyen de la fonction thêta de Jacobi, Comptes Rendus de l’Académie des Sciences Série I. Mathématique, Tome 331 (2000) no. 1, pp. 31-34 | Article | MR 1780181 | Zbl 1101.33307

[22] Zhang, C. Sur la fonction q-gamma de Jackson, Aequationes Mathematicae, Tome 4 (2001) no. 1-2, pp. 60-78 | Article | MR 1849140 | Zbl 0990.39018

[23] Zhang, C. Une sommation discrète pour des équations aux q -différences linéaires et à coefficients analytiques: théorie générale et exemples, World Sci. Publishing, River Edge, NJ (2002), pp. 309-329 | MR 2067338 | Zbl 1041.39013

[24] Zhang, C. Sur les fonctions q-Bessel de Jackson, Journal of Approximation Theory, Tome 122 (2003) no. 2, pp. 208-223 | MR 1988300 | Zbl 1023.33012